# SDR SWAA2022053102066

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND BL0 UPPER AFT FACE CENTER SECTION 2022-230859 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 695 AND BL0 UPPER AFT FACE CENTER SECTION IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 273A9110 REV A.SEE A INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 695 AND BL0 UPPER AFT FACE CENTER SECTION IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 273A9110 REV A.SEE A INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
